# SDR CALA2013072900518

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 48,098 hours, 16,059 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB HAS CRACK AT RT SIDE RBL45.64 BETWEEN WL 200.6 AND WL 192.0.  SEE FCD5710-02262, REV B, FIG 3, B SHEET 1 OF 1 OF THE VERTICAL WEB OF THE REAR SPAR AT RT SIDE OF THE MLG OF THE RT SIDE WHEEL WELL MARKED RED.  REPAIRED IAW SRM 57-10-10, REPAIR 3 ALT 2.  SEE TASKS & AMP;  WIPS FOR WORK PERFORMED.
